MAUDE Adverse Event Report: NOBEL BIOCARE AB REPLACE SELECT STRAIGHT TIU NP 3.5X15MM; ENDOSSEOUS DENTAL IMPLANT

NOBEL BIOCARE AB REPLACE SELECT STRAIGHT TIU NP 3.5X15MM; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 28949
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
The implant malfunctioned due to an engagement issue.The malfunction did not cause or contribute to a death or serious injury.

Brand Name
REPLACE SELECT STRAIGHT TIU NP 3.5X15MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NOBEL BIOCARE AB
dimbovägen 2
karlskoga 69151
SW  69151
Manufacturer (Section G)
NOBEL BIOCARE AB
dimbovägen 2
karlskoga 69151
SW   69151
Manufacturer Contact
gayco meel
popeweg 72
venlo 5928 -SC
NL   5928 SC
623202508
MDR Report Key19184951
Report Number9611993-2024-065544
Device Sequence Number15240770
Product Code DZE
UDI-Device Identifier07332747022520
UDI-Public(01)07332747022520(10)675853(17)120218
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K023113
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/18/2012
Device Catalogue Number28949
Device Lot Number675853
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/15/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/22/2007
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age38 YR
Patient SexMale